# SDR FDEA201101190292

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378016
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR BETWEEN BS 1620 TO BS 1661, BETWEEN STR 23R TO STR 25R.  REPAIR CARRIED OUT ON EXISTING REPAIR IAW EA F-5330-142399.  EXISTING FUSELAGE SKIN REPAIR BETWEEN BS 1620- BS 1660 AND STRINGERS 23R-25R - REPAIR ASSESSMENT.   REPAIR IS CLASSIFIED AS MAJOR.
